# SDR 96ZZZX3483

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 1051585403
- Condition: Worn
- Location: M/R
- Part time: 47 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS 2 EACH, CORRECTED PROBLEM.
